Patients Crohn's disease
Coming off meds
- 16 views
- 0 support
- 1 comment
I was diagnosed with crohns just over a year again since then I've crohns related arthritis in my knees and siatica bad for 7 months now doctors think that it could be related to my crohns waiting on scans to confirm.. I'm on azathioprine and salazopyrin for my crohns problems but have been thinking about coming of them as I'm putting to much weight on and I'm just not happy at all.. has anybody ever done this? What has the outcome been?
Ive also got bad knees i need two new knee caps due to arthritis I dont know if this has developed due to my chrons and having been on steroids in the past or not but hey ho the joys of chrons. I have also been on azathiaprine in the past which really did not agree with me at all i had a very bad experience after being on this medication im now on mercaptapurine and infliximab and things have got much better since then.
One thing to remember is that everyone is different what works for one person doesnt work for another so dont be put off if you hear bad things about your medication just be aware and if it doesnt feel right for you then tell your consultant one can only try.
Give your opinion
Members are also commenting on...
Articles to discover...
19/05/2023 | Advice
08/03/2023 | Testimonial
19/05/2017 | Testimonial
24/10/2019 | Advice
28/06/2016 | Nutrition
12/07/2016 | News
Medication fact sheets - patient opinions...
You wish to be notified of new comments
Your subscription has been taken into account